# SDR C2XA09CL134

- Difficulty date: October 12, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145XR
- Aircraft serial: 145565
- Aircraft time: 18,511 hours, 14,093 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: SP5189
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

YYZ - FLT 2305 - THE CREW REPORTED A BAG SMOKE WARNING MESSAGE ON THE EICAS.  MAINTENANCE INSPECTED AND RELEASED THE AIRCRAFT IAW MEL 26-15-00.  MAINTENANCE REPAIRED WIRE SPLICE SP5189.  OPERATIONAL CHECKS WERE GOOD.
